# SDR CALA2009051400248

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,541 hours, 9,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-55-3-0251) RT HORIZONTAL STAB LWR SKIN IS CRACKED AT STA 129.5 APPROX 33 INCHES FROM FRONT SPAR.  SEE BLOCK 38 FOR PARTIAL WORK ACCOMPLISHED.  INSTALLED REPAIR DOUBLER REF ECRA 5530-02004.  SEE LOG 9706653 AND LOG 9706885 FOR DIP 93950.
